Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 512, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 9:14 AM CDT for 4 counties in Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2009, 9:14 AM CDT (14:14 UTC)
- Expired
- Oct 29, 2009, 10:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 29, 6:43 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1863 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 291414
SVRTSA
OKC037-107-111-143-291515-
/O.NEW.KTSA.SV.W.0512.091029T1414Z-091029T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
914 AM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1015 AM CDT
* AT 912 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CASTLE TO 14
MILES SOUTHWEST OF BEARDEN...MOVING NORTHEAST AT 35 MPH. CURRENTLY
THE STRONGEST WINDS WILL LIKELY BE ACROSS OKFUSKEE COUNTY WITH
MORE SPORADIC SEVERE WIND GUSTS POSSIBLE ELSEWHERE ALONG THE LINE
OF STORMS.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CASTLE...
WELTY...BEARDEN...WELEETKA...SLICK...OKEMAH...CLEARVIEW...
PHAROAH...OKFUSKEE...HENRYETTA...KELLYVILLE...DEWAR...WILSON...
SCHULTER...KIEFER...MOUNDS...GLENPOOL...BIXBY...BEGGS...PRESTON AND
OKMULGEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3596 9634 3600 9576 3591 9579 3591 9582
3586 9582 3586 9580 3529 9600 3529 9643
3545 9644 3545 9647 3542 9649 3542 9651
3550 9652
TIME...MOT...LOC 1414Z 210DEG 32KT 3550 9638 3519 9648
$$4 follow-up statements
000
WWUS54 KTSA 291435
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 AM CDT THU OCT 29 2009
OKC037-107-111-143-291515-
/O.CON.KTSA.SV.W.0512.000000T0000Z-091029T1515Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-TULSA OK-
935 AM CDT THU OCT 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHERN TULSA...OKFUSKEE...SOUTHEASTERN CREEK AND OKMULGEE
COUNTIES...
AT 934 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THE STRONGEST STORMS IN THE LINE WERE LOCATED ALONG A LINE
EXTENDING FROM SLICK TO OKEMAH...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLEARVIEW...
SLICK...BRYANT...PHAROAH...HENRYETTA...DEWAR...WILSON...OKFUSKEE...
KELLYVILLE...SCHULTER...KIEFER...OKMULGEE...MOUNDS...GLENPOOL...
BIXBY...LEONARD...HECTORVILLE...BEGGS...PRESTON...LIBERTY AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3596 9629 3600 9576 3591 9579 3591 9582
3586 9582 3586 9580 3529 9600 3529 9642
3546 9645 3545 9647 3543 9649 3542 9651
TIME...MOT...LOC 1434Z 210DEG 32KT 3571 9623 3544 9635
$$000
WWUS54 KTSA 291444
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 AM CDT THU OCT 29 2009
OKC037-107-111-143-291515-
/O.CON.KTSA.SV.W.0512.000000T0000Z-091029T1515Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-TULSA OK-
944 AM CDT THU OCT 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHERN TULSA...OKFUSKEE...SOUTHEASTERN CREEK AND OKMULGEE
COUNTIES...
AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THE STRONGEST STORMS ALONG THE LINE WERE LOCATED NEAR 6
MILES NORTHEAST OF SLICK AND NEAR MASON...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HENRYETTA...
OKFUSKEE...KELLYVILLE...DEWAR...WILSON...SCHULTER...OKMULGEE...
KIEFER...BEGGS...PRESTON...MOUNDS...GLENPOOL...BIXBY...LEONARD...
HECTORVILLE...LIBERTY AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3596 9626 3600 9576 3591 9579 3591 9582
3586 9582 3586 9580 3529 9600 3529 9642
3546 9645
TIME...MOT...LOC 1444Z 210DEG 32KT 3585 9617 3554 9626
$$000
WWUS54 KTSA 291506
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 AM CDT THU OCT 29 2009
OKC037-107-111-143-291515-
/O.CON.KTSA.SV.W.0512.000000T0000Z-091029T1515Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-TULSA OK-
1006 AM CDT THU OCT 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHERN TULSA...OKFUSKEE...SOUTHEASTERN CREEK AND OKMULGEE
COUNTIES...
AT 1004 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BEGGS
TO OKEMAH...MOVING NORTHEAST AT 45 MPH. THE STRONGEST PORTION OF THE
LINE WAS NEAR BEGGS.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELEETKA...
CLEARVIEW...KELLYVILLE...KIEFER...MOUNDS...GLENPOOL...BIXBY...
LEONARD...HECTORVILLE...BEGGS...PRESTON...SCHULTER...DEWAR...
BRYANT...HENRYETTA...OKMULGEE...PHAROAH...LIBERTY...WILSON AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3596 9622 3600 9576 3591 9579 3591 9582
3586 9582 3586 9580 3529 9600 3529 9642
3546 9645
TIME...MOT...LOC 1505Z 209DEG 40KT 3580 9613 3538 9630
$$000
WWUS54 KTSA 291513
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT THU OCT 29 2009
OKC037-107-111-143-291523-
/O.EXP.KTSA.SV.W.0512.000000T0000Z-091029T1515Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-TULSA OK-
1013 AM CDT THU OCT 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA...OKFUSKEE...
SOUTHEASTERN CREEK AND OKMULGEE COUNTIES EXPIRES AT 1015 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON.
LAT...LON 3596 9622 3600 9576 3591 9579 3591 9582
3586 9582 3586 9580 3529 9600 3529 9642
3546 9645
TIME...MOT...LOC 1513Z 209DEG 40KT 3588 9608 3546 9625
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 9:08 AM CDT, 6 minutes earlier.
Area forecast discussion, Oct 29, 9:08 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 908 AM CDT THU OCT 29 2009 ...MESOSCALE UPDATE... .DISCUSSION... 12Z KSGF/KFWD SOUNDINGS SAMPLED A CONSIDERABLE CAPPING INVERSION IN PLACE EVEN WHEN MODIFIED FOR CURRENT OBSERVATIONS. THE ONGOING LINE OF CONVECTION IS LIKELY ROOTED ABOVE THIS INVERSION WITH MESONET WINDS ALSO SUGGESTING LIMITED INFLUENCE ON A BROAD SCALE FROM THE PASSAGE OF CONVECTIVE LINE. THAT SAID...EARLIER MEASUREMENT OF 62KT WINDS AT KSWO INDICATE POTENTIAL FOR ISOLATED AREAS OF SEVERE WINDS CAPABLE FROM THE STRONGEST BOWING SEGMENTS. LOW LEVEL SHEAR REMAINS VERY STRONG IN ADVANCE OF THE CONVECTIVE LINE AND FURTHER SUPPORTS POTENTIAL FOR SEVERE WIND GUSTS. THE EVOLUTION OF THE SOUTHERN EXTENT OF THE CONVECTIVE LINE CONTINUES REMAINS THE POSSIBLE AREA FOR MORE WIDESPREAD SEVERE WEATHER POTENTIAL. LATEST ANALYSIS SHOW CAP WEAKEST ACROSS SOUTH CENTRAL OKLAHOMA AND WELL WITHIN FAVORABLE SHEAR ENVIRONMENT. ANY FURTHER CAP EROSION WOULD YIELD STRONGER UPDRAFT POTENTIAL TO SUPPORT THE HIGH SHEAR ENVIRONMENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07
Hazardous weather outlook, Oct 29, 5:14 AM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 AM CDT THU OCT 29 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-292215- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 514 AM CDT THU OCT 29 2009 ...SEVERE WEATHER POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SURFACE COLD FRONT AND A LAGGING UPPER LEVEL SYSTEM WERE SLOWLY MOVING EASTWARD THIS MORNING. THE COLD FRONT WAS LOCATED OVER NORTHWEST OKLAHOMA...WHILE A WARM FRONT EXTENDED FROM SOUTH CENTRAL OKLAHOMA INTO NORTHEAST TEXAS. THE UPPER LEVEL SYSTEM WAS JUST SOUTHEAST OF THE FOUR CORNER REGION AND WAS MOVING EAST AS WELL. ELEVATED SHOWER AND THUNDERSTORM ACTIVITY HAS BEEN OCCURRING ACROSS THE REGION NORTH OF THE WARM FRONT. DESPITE STRONG SHEAR IN PLACE...SEVERE WEATHER OVERNIGHT HAS BEEN LIKELY PRECLUDED BY THE LACK OF INSTABILITY. HOWEVER...SEVERE CHANCES WILL INCREASE AS THE DAY PROGRESSES AS THE WARM FRONT LIFTS NORTH...AND THE COLD FRONT MOVES EAST. WHILE SEVERE WEATHER POTENTIAL EXISTS AREAWIDE WITH DAMAGING DOWNBURST WINDS THE LIKELY THREAT...SOUTHEAST OKLAHOMA HAS SLIGHTLY IMPROVED CHANCES FOR SEVERE STORMS...INCLUDING TORNADOES...AS THIS AREA WILL BE IN THE WARM SECTOR AND WILL BENEFIT FROM HIGHEST INSTABILITY AND MAXIMIZED DIRECTIONAL SHEAR. THE SEVERE WEATHER THREAT WILL SHIFT EAST THIS EVENING...WITH OVERALL CHANCES FOR STORMS DECREASING AFTER MIDNIGHT AS THE COLD FRONT ADVANCES THROUGH THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A BENIGN WEATHER PATTERN WILL OVERTAKE THE AREA IN THE WAKE OF THE SYSTEM CURRENTLY AFFECTING THE REGION. THUNDERSTORM CHANCES FOR THIS OUTLOOKED PERIOD WILL BE MINIMAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 29, 6:14 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 AM CDT THU OCT 29 2009
OKZ054-291200-
OSAGE OK-
614 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 614 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES WEST OF APPERSON TO 19 MILES WEST OF
APPERSON TO 28 MILES SOUTHWEST OF BURBANK...MOVING NORTHEAST AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BURBANK...APPERSON...WEBB CITY AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9663 3658 9673 3650 9702 3653 9701
3656 9690 3659 9690 3660 9691 3658 9699
3659 9704 3670 9707 3671 9705 3670 9694
3676 9689 3676 9683 3679 9676 3699 9675
3700 9664
TIME...MOT...LOC 1114Z 226DEG 28KT 3679 9714 3666 9709
3648 9716Special weather statement, Oct 29, 6:20 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 AM CDT THU OCT 29 2009
OKZ054-059-291200-
OSAGE OK-PAWNEE OK-
620 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND WESTERN PAWNEE
AT 620 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES WEST OF PAWNEE TO 17 MILES SOUTHWEST OF
PAWNEE TO 32 MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
FAIRFAX...PAWNEE...MARAMEC...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3663 9706 3674 9685 3646 9661 3616 9670
3616 9681 3625 9683 3625 9692 3633 9692
3635 9703 3651 9704 3654 9699 3656 9690
3659 9690 3660 9693 3658 9703 3660 9706
TIME...MOT...LOC 1120Z 235DEG 34KT 3642 9723 3622 9706
3597 9713Special weather statement, Oct 29, 7:16 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
716 AM CDT THU OCT 29 2009
OKZ054-059-064-291300-
CREEK OK-OSAGE OK-PAWNEE OK-
716 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE...NORTHWESTERN CREEK AND PAWNEE
AT 716 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF BURBANK TO 7 MILES EAST OF
RALSTON TO 13 MILES WEST OF DRUMRIGHT...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PAWHUSKA...SHIDLER...OSAGE...HOMINY...WYNONA...FAIRFAX...PERSHING...
BURBANK...APPERSON...WEBB CITY...PEARSONIA...FORAKER...PAWNEE...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...
CLEVELAND...RALSTON...DRUMRIGHT...OILTON AND SILVER CITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3667 9623 3593 9652 3592 9663 3616 9663
3616 9681 3625 9683 3625 9691 3626 9693
3678 9681 3679 9676 3683 9675 3700 9640
3700 9633
TIME...MOT...LOC 1216Z 240DEG 20KT 3669 9666 3651 9660
3603 9682Special weather statement, Oct 29, 7:46 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT THU OCT 29 2009
OKZ054-059-064-065-291330-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-
746 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE...CREEK AND EASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 745 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES WEST OF DRUMRIGHT TO 15 MILES SOUTHWEST
OF MILFAY TO 23 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 35
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CASTLE...PADEN...BOLEY...MASON...WELTY...OSAGE...JENNINGS...
TERLTON...HALLETT...MARAMEC...CLEVELAND...WESTPORT...BRISTOW...
MILFAY...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND
MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3630 9673 3638 9628 3616 9628 3615 9630
3608 9628 3546 9630 3541 9644 3546 9645
3542 9649 3544 9656 3541 9653 3539 9654
3539 9662 3616 9663 3616 9675
TIME...MOT...LOC 1245Z 217DEG 30KT 3596 9675 3568 9678
3534 9687Special weather statement, Oct 29, 8:34 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 AM CDT THU OCT 29 2009
OKZ054-055-059-060-291415-
OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
834 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON...EASTERN OSAGE...NORTHERN TULSA AND EASTERN PAWNEE
AT 834 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF BIGHEART TO NELAGONEY TO 11
MILES SOUTHEAST OF WYNONA TO 20 MILES WEST OF SPERRY...MOVING
NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...PAWHUSKA...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BIGHEART...
HULAH...SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY
AND COPAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3700 9608 3700 9586 3628 9591 3622 9641
3647 9633 3676 9640 3700 9625 3700 9609
TIME...MOT...LOC 1334Z 221DEG 33KT 3683 9628 3662 9622
3641 9624 3624 9633Special weather statement, Oct 29, 9:10 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 AM CDT THU OCT 29 2009
OKZ060-064>066-291500-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
910 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE...EASTERN CREEK AND TULSA
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 909 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF SAPULPA TO 5 MILES NORTHWEST
OF BEARDEN...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...GRAY...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW... PHAROAH...CASTLE...MASON...OKFUSKEE...WELTY...
PRESTON...BEGGS...JENKS ...GLENPOOL...SLICK...MOUNDS...
KIEFER...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3607 9622 3618 9602 3617 9601 3619 9601
3628 9582 3529 9610 3529 9643 3530 9644
3545 9644 3545 9647
TIME...MOT...LOC 1409Z 224DEG 15KT 3605 9618 3541 9643The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 6:14 AM CDT | Special Weather Statement | TSA | Kay | 46 min |
| Oct 29, 6:20 AM CDT | Special Weather Statement | TSA | Pawnee | 40 min |
| Oct 29, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Oct 29, 7:16 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Oct 29, 7:46 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 44 min |
| Oct 29, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| Oct 29, 8:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 52 min |
| Oct 29, 8:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Oct 29, 8:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Tulsa, Washington | 35 min |
| Oct 29, 9:10 AM CDT | Special Weather Statement | TSA | Okfuskee, Tulsa | 50 min |
| Oct 29, 9:42 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Oct 29, 9:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Oct 29, 10:17 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 43 min |
| Oct 29, 11:05 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 40 min |
| Oct 29, 11:18 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner | 117 min |
| Oct 29, 11:40 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 50 min |
| Oct 29, 11:41 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 4 hr |
| Oct 29, 11:55 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 50 min |
| Oct 29, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 47 min |
| Oct 29, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 39 min |
| Oct 29, 1:22 PM CDT | Special Weather Statement | TSA | Muskogee | 23 min |
| Oct 29, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Oct 29, 1:53 PM CDT | Tornado Warning | TSA | Pushmataha | 30 min |
| Oct 29, 1:57 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Oct 29, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 44 min |
| Oct 29, 2:22 PM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| Oct 29, 2:43 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Oct 29, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 39 min |
| Oct 29, 2:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Oct 29, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| Oct 29, 3:15 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| Oct 29, 3:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Oct 29, 4:07 PM CDT | Special Weather Statement | TSA | Adair | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.